# SDR CA960923012

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 140
- Engine: Cont C9012F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Cracked
- Location: #2 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ANNUAL AIRCRAFT INSPECTION THE #2 CYLINDER COMPRESSION CHECK WAS LOW AT 43/80. UPON REMOVAL OF THE CYLINDER, THE PISTON WAS FOUND CRACKED IN TWO PLACES ON THE WRIST PIN BOSSES. A NEW CYLINDER AND PISTON WILL BE INSTALLED.
